Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010 (2010), Article ID 201489, 14 pages
Research Article

Spiked Dirichlet Process Priors for Gaussian Process Models

1Department of Statistics, Rice University, Houston, TX 77030, USA
2Statistics group, RAND Corporation, Santa Monica, CA 90407, USA

Received 27 December 2009; Revised 19 August 2010; Accepted 5 October 2010

Academic Editor: Ishwar Basawa

Copyright © 2010 Terrance Savitsky and Marina Vannucci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Terrance Savitsky and Marina Vannucci, “Spiked Dirichlet Process Priors for Gaussian Process Models,” Journal of Probability and Statistics, vol. 2010, Article ID 201489, 14 pages, 2010. doi:10.1155/2010/201489